Apr 27, 2011 - 8:52 pm
Well, it seems that my onc and my gastro doc are both thinking that the lymphoma is not only in my stomach but also in my small intestine. Have had diarrhea since the first week of December - losing weight. Having a capsule endoscopy Monday. Hopefully that will confirm or deny this. My onc mentioned Treanda as a possibility for treatment. Question: Who out there has had Treanda alone? Side effects? How long did it take to work? Did you have to go for all 8 treatments? Anything you can tell me about it would help. Did anyone have it with anything other than Rituxan?
Here's the thing. I am so sad that this is happening so quickly. Finished Rituxan only treatment in September and here we go again.Can't have Rituxan with the Treanda, I'm allergic to the Rituxan, had a bad reaction(went to ER) on the last day of treatment. My remission wasn't real.
The biggest bummer of this is that my daughter is getting married Oct 9 and I worried about how I'm going to feel. The good news is Treanda doesn't seem to cause hair loss! Yay!! The bad news is seems that it can really cause severe fatigue which gets worse with each treatment. (For some)
I am not trying to be negative- just concerned. I don't want this to effect my daughter's day in any way. I would also prefer for it to not effect our planning, which we are in good shape with. Of course I also always wanted to be able to fly - so I guess I better face some reality!! Lol
Thank you for listening. Love you guys, don't know what I would do without you.